Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 43-45
http://dx.doi.org/10.1155/S0161171288000080

Rational choice function derived from a fuzzy preference

1Department of Mathematics, West Virginia University, Morgantown 26506, W. V., USA
2Department of Economics, West Virginia University, Morgantown 26506, W. V., USA

Received 7 September 1984; Revised 22 April 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We shall prove that every fuzzy rational choice function is fuzzy regular (see Richter [6, p. 36] ), count the total number of the fuzzy rational choice ftmctions on a set of four elements and consider a semigroup of all fuzzy rational choice functions on a set.